Existence Results for Generalized Vector Equilibrium Problems with Multivalued Mappings via KKM Theory
A. P. Farajzadeh,
A. Amini-Harandi and
D. O'Regan
Abstract and Applied Analysis, 2008, vol. 2008, 1-8
Abstract:
We first define upper sign continuity for a set-valued mapping and then we consider two types of generalized vector equilibrium problems in topological vector spaces and provide sufficient conditions under which the solution sets are nonempty and compact. Finally, we give an application of our main results. The paper generalizes and improves results obtained by Fang and Huang in (2005).
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/968478.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/968478.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:968478
DOI: 10.1155/2008/968478
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().